Rocky Mountain Journal of Mathematics

Weak probability distributions on reproducing kernel Hilbert spaces

Jim Kuelbs, F.M. Larkin, and John A. Williamson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 3 (1972), 369-378.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131559

Digital Object Identifier
doi:10.1216/RMJ-1972-2-3-369

Mathematical Reviews number (MathSciNet)
MR299748

Zentralblatt MATH identifier
0271.60007

Subjects
Primary: 28A40 46C10 60B05: Probability measures on topological spaces
Secondary: 60G15: Gaussian processes 60G17: Sample path properties

Citation

Kuelbs, Jim; Larkin, F.M.; Williamson, John A. Weak probability distributions on reproducing kernel Hilbert spaces. Rocky Mountain J. Math. 2 (1972), no. 3, 369--378. doi:10.1216/RMJ-1972-2-3-369. https://projecteuclid.org/euclid.rmjm/1250131559


Export citation